RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2013, Issue 4(17), Pages 43–46 (Mi pfmt269)  

MATHEMATICS

Free $n$-dinilpotent dimonoids

Anatolii V. Zhuchok

Luhansk Taras Shevchenko National Univesity, Luhansk, Ukraine

Abstract: We construct a free $n$-dinilpotent dimonoid and characterize the least $n$-dinilpotent congruence on a free dimonoid.

Keywords: $n$-dinilpotent dimonoid, free $n$-dinilpotent dimonoid, dimonoid, semigroup, congruence.

Full text: PDF file (299 kB)
References: PDF file   HTML file
UDC: 512.579
Received: 18.09.2013

Citation: Anatolii V. Zhuchok, “Free $n$-dinilpotent dimonoids”, PFMT, 2013, no. 4(17), 43–46

Citation in format AMSBIB
\Bibitem{Zhu13}
\by Anatolii~V.~Zhuchok
\paper Free $n$-dinilpotent dimonoids
\jour PFMT
\yr 2013
\issue 4(17)
\pages 43--46
\mathnet{http://mi.mathnet.ru/pfmt269}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt269
  • http://mi.mathnet.ru/eng/pfmt/y2013/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:114
    Full text:45
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020